Certain inverse solutions of a non-Newtonian fluid

A. M. Siddiqui, P. N. Kaloni

Research output: Contribution to journalArticlepeer-review

40 Scopus citations


Inverse solutions of the equations of motion of an incompressible second grade or order fluid are obtained by assuming certain forms for the stream functions a priori. The equations considered are in plane polar coordinates, axisymmetric polar coordinates and in axisymmetric spherical polar coordinates. Expressions for stream lines, veiocity components and pressure distributions are given explicitly, in each case, and are compared with the corresponding results of a viscous fluid.

Original languageEnglish (US)
Pages (from-to)459-473
Number of pages15
JournalInternational Journal of Non-Linear Mechanics
Issue number6
StatePublished - 1986

All Science Journal Classification (ASJC) codes

  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics


Dive into the research topics of 'Certain inverse solutions of a non-Newtonian fluid'. Together they form a unique fingerprint.

Cite this